×

zbMATH — the first resource for mathematics

On homeomorphisms of the plane, and their embedding in flows. (English) Zbl 0125.40001

Keywords:
topology
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] L. E. J. Brouwer, Beweis des ebenen Translationssatzes, Math. Ann. 72 (1912), no. 1, 37 – 54 (German). · JFM 43.0569.02
[2] E. Sperner, Hamburger Mathematische Einzelschriften 14 (1933), 1-47.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.